Announcement

Collapse
No announcement yet.

Blue tint ? side effect or what is this?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Blue tint ? side effect or what is this?

    Hi to all a few weeks ago while in yet another flare it looked as though the top of my hand was badly bruised and my neck was very dirty. It washed off easily. Now Sunday it appeared again so I put rubbing alcohol on a cotton ball to clean it off and what washed off was bright blue. For those who remember the cartoon the "Smurfs" that color of blue. In the past few weeks I also had a high fever and a UTI. The only meds I am on are elmiron and vioxx and I took levaquin for the UTI. Maybe while I was sick and eating very little all my trigger foods were eliminated and I detoxed a bit. I did find out that cinnamon is a trigger for me. Anyone else have a blue tint? eek Nancy

  • #2
    Nancy,
    I have never had that happen to me and I have taken both elmiron and vioxx.. Did you call your dr? I think I would and have some blood work done... Sorry you went thru this, and hope it don't happen again... I cant use cinnamon either. gggrrrr
    Brat
    'The will of God will never take you where the Grace of God will not protect you.'

    Comment


    • #3
      Wow! I've never heard of this before! I would definitely go to the doctor and get it checked out. I was on Elmiron for 3 years...no side effects at all.

      Hope you get it figured out soon! grouphug

      Alexa
      My story of healing and hope http://www.ic-network.com/patientstories/alexa.html

      Comment


      • #4
        Nancy,
        That is the strangest thing. eek I have never heard of anyone having that reaction. Were you by any chance taking Urell? It turns my pee a blue-green but never the skin. I've taken Elmiron for 1 year with no side effects too. I would definitly see your dr. asap. Is there any way you could wait to wipe it off until after you see him. It might help him to see it in person. Please keep us posted. I'll be interested to see what the dr. thinks.

        Rachel

        Comment


        • #5
          Thanks for your replies I know it sounds bizarre but its true. I havent taken any of the pills with the blue dye that changes the urine color for several years now. Last night my friend didnt believe it so I put same rubbing alcohol on a cotton ball rubbed it on my neck and the back of my hands and sure enough it turned blue. I will be seeing my dr on Monday for a follow up test after the antibiotic and I will demonstrate my blueness to her then. Fortunately it isnt very noticeable so I can allow it to build up for a couple of days. Maybe I should have a liver test too I have read that some of the other ICers have this done. My dr has never mentioned it for patients taking Elmiron. I will let you know what she says. I have heard that when people detox that all bad substances in your body come out through your pores. Last year I painted several rooms in our house. My diet has changed so drastically because of the IC anything could be possible. grouphug Nancy

          Comment


          • #6
            That is really strange. Is there any possibility that it could be something you are coming in contact with, like colored sheets --- or smoke or fumes from somewhere?


            Donna
            Stay safe


            Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
            Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

            Have you checked the ICN Shop?
            Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

            Patient Help: http://www.ic-network.com/patientlinks.html

            Sub-types https://www.ic-network.com/five-pote...markably-well/

            Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

            AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

            I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
            [3MG]

            Anyone who says something is foolproof hasn't met a determined fool

            Comment


            • #7
              I bruise very easily and since elmiron is a blood thinner I noticed increased bruising when I was on it.

              Comment

              Working...
              X